# SDR ZW0A0203502

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 12,110 hours, 5,942 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Cap
- Part number: 36011932
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN AIRCRAFT CABIN.  REMOVED AND REPLACED LEAKING RUBBER CAP ON ATOMIZER IN APU COMBUSTION CHAMBER.
